Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Not sure what to think
    avatar
    olwencuttita posted:
    I am a 27 yr old female that had a tubal ligation on 6-8-11 after my daughter was born. I had my period on 21- 23 of this month and now I feel as if I am on my period again (now the 27) with bleeding and presence of tissues and such. The bleeding is not a brownish color but bright red. I also have lower back pain and some cramping.MY periods are usually 3-4 days and done. I have never had 2 periods in the same month. Any suggestions on what this may be. I cant get into a doc till 2 days from now when my husband gets back into town with the car. Any advice anyone can suggest will be grateful. thanks
    Reply
     
    avatar
    georgiagail responded:
    You are not having a second menstrual period. You are having an episode of abnormal vaginal bleeding. This forum cannot tell you why this is happening but it sounds significant and needs to be looked into medically.

    Gail
     
    avatar
    Anon_6061 responded:
    I have had a few times where my period stopped for a few days and then started back up. Since it happened so infrequently, I did not run off to my doctor. Also, irregular bleeding seems fairly common after tubal ligation. It's one of the symptoms of Post Tubal Ligation Syndrome. But it seems to be more common to have longer and heavier periods, not necessarily more frequent "periods." Hopefully, this is just an isolated incident.


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.